# SDR AU000128046

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Failed
- Location: Elt
- Component: Artex, 4530150A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) INTERNAL G-SWITCH FAILED TO ENABLE INTERMITTENTLY RECERTIFICATION TESTING.
